Periodic wave solution of a second order nonlinear ordinary differential equation by Homotopy analysis method

  1. Lookup NU author(s)
  2. Dr Hao Song
  3. Professor Longbin Tao
Author(s)Song H, Tao L
Publication type Article
JournalANZIAM Journal
Year2010
Volume51
Issue
PagesC109-C123
ISSN (electronic)1446-8735
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
The periodic wave solution of a second order nonlinear ordinary differential equation is obtained by the homotopy analysis method, an analytical, totally explicit mathematical technique. By choosing a proper auxiliary parameter, the new series solution converges very fast. The method provides us with a simple way to adjust the convergence region. Furthermore, a significant improvement of the convergence rate and region is achieved by applying Homotopy-Pade approximants. Three examples demonstrate the excellent computation accuracy and efficiency of the present HAM approach. The present method could be extended for more complicated wave equations.
PublisherCambridge University Press
URLhttp://anziamj.austms.org.au/ojs/index.php/ANZIAMJ/article/view/2434
Actions    Link to this publication